Skip to content


  • Research Article
  • Open Access

Positive Solutions of Two-Point Right Focal Eigenvalue Problems on Time Scales

Advances in Difference Equations20082007:087818

  • Received: 26 May 2007
  • Accepted: 21 September 2007
  • Published:


We offer criteria for the existence of positive solutions for two-point right focal eigenvalue problems , where are fixed and is a time scale.


  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation


Authors’ Affiliations

Department of Mathematics, Bei Hua University, Jilin City, 132013, China


  1. Agarwal RP, Bohner M: Basic calculus on time scales and some of its applications. Results in Mathematics 1999,35(1–2):3–22.MATHMathSciNetView ArticleGoogle Scholar
  2. Agarwal RP: Boundary Value Problems for Higher Order Differential Equations. World Scientific, Teaneck, NJ, USA; 1986:xii+307.MATHView ArticleGoogle Scholar
  3. Agarwal RP, O'Regan D, Lakshmikantham V: Singular focal and higher order boundary value problems. Nonlinear Analysis: Theory, Methods & Applications 2000,42(2):215–228. 10.1016/S0362-546X(98)00341-1MATHMathSciNetView ArticleGoogle Scholar
  4. He X, Ge W: Positive solutions for semipositone right focal boundary value problems. Applicable Analysis 2002,81(2):227–240. 10.1080/0003681021000021943MATHMathSciNetView ArticleGoogle Scholar
  5. Ma R: Multiple positive solutions for a semipositone fourth-order boundary value problem. Hiroshima Mathematical Journal 2003,33(2):217–227.MATHMathSciNetGoogle Scholar
  6. Wong PJY, Agarwal RP: Multiple positive solutions of two-point right focal boundary value problems. Mathematical and Computer Modelling 1998,28(3):41–49. 10.1016/S0895-7177(98)00097-1MATHMathSciNetView ArticleGoogle Scholar
  7. Wong PJY, Agarwal RP: On two-point right focal eigenvalue problems. Zeitschrift für Analysis und ihre Anwendungen 1998,17(3):691–713.MATHMathSciNetView ArticleGoogle Scholar
  8. Agarwal RP, O'Regan D: Nonlinear boundary value problems on time scales. Nonlinear Analysis: Theory, Methods & Applications 2001,44(4):527–535. 10.1016/S0362-546X(99)00290-4MATHMathSciNetView ArticleGoogle Scholar
  9. Boey KL, Wong PJY: Two-point right focal eigenvalue problems on time scales. Applied Mathematics and Computation 2005,167(2):1281–1303. 10.1016/j.amc.2004.09.007MATHMathSciNetView ArticleGoogle Scholar
  10. Boey KL, Wong PJY: Positive solutions of two-point right focal boundary value problems on time scales. Computers & Mathematics with Applications 2006,52(3–4):555–576. 10.1016/j.camwa.2006.08.025MATHMathSciNetView ArticleGoogle Scholar
  11. Boey KL, Wong PJY: Existence of triple positive solutions of two-point right focal boundary value problems on time scales. Computers & Mathematics with Applications 2005,50(10–12):1603–1620.MATHMathSciNetView ArticleGoogle Scholar
  12. Henderson J, Tisdell CC: Topological transversality and boundary value problems on time scales. Journal of Mathematical Analysis and Applications 2004,289(1):110–125. 10.1016/j.jmaa.2003.08.030MATHMathSciNetView ArticleGoogle Scholar
  13. Guo DJ, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Boston, Mass, USA; 1988:viii+275.Google Scholar


© Y. Lin and M. Pei. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.